# SDR AALA20060512

- Difficulty date: August 2, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMEGENCY PATH LIGHT AT ROW 11 INOPERATIVE.  RELAMPED EMERGENCY PATH LIGHTS AT SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
